# SDR SWAA2016090855596

- Difficulty date: August 26, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 68,460 hours, 54,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6552874
- Condition: Cracked
- Location: Bs 945-951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INNER TORQUE TUBE COVER PLATE WEB CRACKED BETWEEN BS 945 TO 951.  R & R THE WEB IAW SRM AND DWG.
